| Model Number |
N/A |
| Medical Device Problem Codes |
Positioning Failure (1158); Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a surgeon was unable to insert the articular surface to the tibia plate because the dove tail deformed.Subsequently, another articular surface was used to complete the procedure.Attempts to obtain additional information have been made; however, no more information is available.
Additional Manufacturer Narrative
Cmp-(b)(4).Report source- japan.Device evaluated by mfr- customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
Visual examination of the returned product identified that the distal surface exhibited damage (nicked and gouged) and the locking features to be flared out.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.As the tibial insert identification was not provided, a compatibility check could not be performed.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information.